# SDR DL767981885

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND DURING ROUTINE INSPECTION OF THE CENTER WING UPPER SKIN OVERLYING THE REAR SPAR.  CORROSION WAS LOCATED AT LBL 68 NEAR THE DRAIN AT LBL 75.  REPAIRED PER ERA 332134-14.
